# SDR 9806311162

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 459
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND CRACK IN LOWER NOSE FUSELAGE FRAME LEFT SIDE, FS 459, LBL 61.  REPAIRED PER EA 11-155558.
